Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Itching face, scalp and back of neck.

<< < (2/2)

leatherman:

--- Quote from: Shazam9cd4 on April 08, 2024, 02:20:54 am ---i finally decide stop septrim after nearly 2 years.  I was on edge of doctors taking me off because of borderline CD4 -9 months above 200 slowly climbing. After stopping i havent had the rash come back with any if the same ferocity as before.   Hoping it turns out to have been the septrim!

--- End quote ---
This post is nearly a year old and really should have been a new thread; however...

Avoiding exposure to the sun, having a rash, or an allergic reaction to bactrim/septrim is well known about these medications. Your doctor and information from the pharmacy should have warned you about these issues.

Having taken Bactrim for an extended time (over a decade), I can also warn you that you could have developed sensitivity to this medication and if ever needed again (for other reasons than >200 cd4s) you will need to be vigilant because you could have a severe allergic reaction. In those cases Cipro is usually the next best med to use.

Navigation

[0] Message Index

[*] Previous page

Go to full version